# SDR MTNA07212015001

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 34,766 hours, 37,464 cycles
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT AILERON INBD TEE FITTING.  THE FITTING WAS REPLACED.  REPLACED INBD T-PICK UP FITTING, LT AILERON IAW SRM 512501-02-001-A01, 512503-02-001-A01.
